# SDR UPS08653345

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 22,556 hours, 6,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC CABIN FLOORBEAM STA 246 LBL 55 VERTICAL STIFFENER FOUND CRACK (CRACK LENGTH 1 INCH).  VERT STIFFENER REPLACED AS PER SRM 53-10-51-2R FIG 201 REPAIR 3 UPS MPI P19867 RAISED FOR REPEAT DVI AT 3000 CYC OR 24 MONTHS, WHICHEVER COMES FIRST.
